# SDR GUUA94357061208A

- Difficulty date: June 12, 2008
- Submitted: January 7, 2009
- Operation: Air carrier
- Aircraft: N49543
- Make and model: Beech 1900D
- Aircraft serial: UE181
- Aircraft time: 26,503 hours, 31,431 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MX DISCOVERED RT OTBD WING, UPPER SKIN, T/E HAD CORROSION AND DEBOND BETWEEN WS 121 THROUGH 194.85. REMOVED DAMAGED SKIN FABRICATED AND INSTALLED AND EXTERNAL REPAIR DOUBLER
